MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 127 SIZE 8 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 127 SIZE 8 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1601-08127
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported through the submission of a revision implant sheet that patient's left hip was revised.Revision implants were a stem, head, and 4 beaded cables.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding revision involving a security stem was reported.The event was confirmed as following a review of the provided revision implant sheet.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
127 SIZE 8 SECUR-FIT ADVANCED STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7249891
Report Number0002249697-2018-00361
Device Sequence Number16340106
Product Code LPH
UDI-Device Identifier07613327021318
UDI-Public07613327021318
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number1601-08127
Device Lot NumberPK2VM5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight53